MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. SCREW+SS 6.0MMX30MM; THE TETHER - VERTEBRAL BODY TETHERING SYSTEM

ZIMMER BIOMET SPINE INC. SCREW+SS 6.0MMX30MM; THE TETHER - VERTEBRAL BODY TETHERING SYSTEM
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference reports 3012447612-2021-00057 to 3012447612-2021-00069 and 3012447612-2021-00137 to 3012447612-2021-00162.Product code: qhp.The returned device was examined and no indications of damage were observed.The dhr was reviewed and no nonconformances or temporary deviations were associated with this lot that would have impacted the performance of the device; there are no indications of manufacturing-related issues that would have contributed to this event.Based on the information available, the cause cannot be determined.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description
It was reported that four months post-op, the patient's scoliosis curve changed from 51 degrees pre-op to 19 degrees post-op in the lumbar region, from 68 degrees pre-op to 50 degrees post-op in the thoracic region, but developed a trunk rotation in the thoracic region that measures 30 degrees on the inclinometer reduces to 20 degress in a prone position.The decision was made to remove the construct and fuse the associated levels (t5-l4) together.This is report twenty three of thirty nine for this event.

Brand Name
SCREW+SS 6.0MMX30MM
Common Device Name
THE TETHER - VERTEBRAL BODY TETHERING SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key11817405
Report Number3012447612-2021-00146
Device Sequence Number3793013
Product Code QHP
UDI-Device Identifier00880304864931
UDI-Public(01)00880304864931(17)250131(10)3027404
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
H190005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue Number211H6030
Device Lot Number3027404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age14 YR
Patient Weight39